Transendenceand algebraic independence of Liouville-like numbers
Μαθηματική Επιθεώρηση, Tome 42 (1994), pp. 119-133
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1994_42_a10,
author = {Michel Waldschmidt},
title = {Transendenceand algebraic independence of {Liouville-like} numbers},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {119--133},
year = {1994},
volume = {42},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1994_42_a10/}
}
Michel Waldschmidt. Transendenceand algebraic independence of Liouville-like numbers. Μαθηματική Επιθεώρηση, Tome 42 (1994), pp. 119-133. http://geodesic.mathdoc.fr/item/MR_1994_42_a10/